Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 401538, 9 pages
http://dx.doi.org/10.1155/2013/401538
Research Article

-Moment Stability of Stochastic Differential Delay Systems with Impulsive Jump and Markovian Switching

Department of Electrical Engineering and Automation, Qufu Normal University, Rizhao 276826, China

Received 2 February 2013; Revised 26 April 2013; Accepted 3 May 2013

Academic Editor: Yang Yi

Copyright © 2013 Lijun Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lijun Gao, “-Moment Stability of Stochastic Differential Delay Systems with Impulsive Jump and Markovian Switching,” Mathematical Problems in Engineering, vol. 2013, Article ID 401538, 9 pages, 2013. doi:10.1155/2013/401538